Alert archive / Ohio / Tornado Warnings in 2015
Tornado Warning 1, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Apr 2, 2015, 9:31 PM EDT for Clark County, Ohio. It was in force for 14 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2015, 9:31 PM EDT (01:31 UTC)
- Expired
- Apr 2, 2015, 9:45 PM EDT
- In force
- 14 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
County Clark County, OH
The radar
The Cincinnati radar (KILN), 63 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 9:31 PM EDT | TORNADO 0 | 3 N New Carlisle, OH | AN EF0 TORNADO DAMAGED TREES AND AN OUTBUILDING ALONG ADDISON - NEW CARLISLE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 323 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
113
WFUS51 KILN 030131
TORILN
OHC023-030145-
/O.NEW.KILN.TO.W.0001.150403T0131Z-150403T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
931 PM EDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CLARK COUNTY IN WEST CENTRAL OHIO...
* UNTIL 945 PM EDT.
* AT 930 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR STATE ROUTE 41 AT STATE ROUTE
235...MOVING EAST AT 40 MPH.
* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN
CLARK COUNTY...INCLUDING STATE ROUTE 41 AT STATE ROUTE 235...NORTH
HAMPTON...LAWRENCEVILLE AND TREMONT CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4003 8379 3990 8385 3995 8405 3999 8404
4000 8404
TIME...MOT...LOC 0131Z 278DEG 35KT 3997 8402
TORNADO...RADAR INDICATED
$$
BINAU2 follow-up statements
147
WWUS51 KILN 030136
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
936 PM EDT THU APR 2 2015
OHC023-030145-
/O.CON.KILN.TO.W.0001.000000T0000Z-150403T0145Z/
CLARK OH-
936 PM EDT THU APR 2 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
NORTHWESTERN CLARK COUNTY...
AT 935 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR STATE ROUTE 41 AT STATE ROUTE 235...
MOVING EAST AT 20 MPH.
THE STRONG ROTATION WITHIN THE STORM HAS WEAKENED SOME OVER THE PAST
FEW MINUTES BUT THIS REMANIS A DANGEROUS STORM.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN CLARK
COUNTY...INCLUDING NORTH HAMPTON AND LAWRENCEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4001 8386 3993 8388 3996 8403 3998 8403
3999 8402
TIME...MOT...LOC 0136Z 266DEG 18KT 3998 8399
TORNADO...RADAR INDICATED
$$
BINAU663
WWUS51 KILN 030142
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
942 PM EDT THU APR 2 2015
OHC023-030152-
/O.EXP.KILN.TO.W.0001.000000T0000Z-150403T0145Z/
CLARK OH-
942 PM EDT THU APR 2 2015
...THE TORNADO WARNING FOR NORTHWESTERN CLARK COUNTY WILL EXPIRE AT
945 PM EDT...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE TORNADO
WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4001 8386 3993 8388 3996 8403 3998 8403
3999 8402
TIME...MOT...LOC 0142Z 266DEG 18KT 3998 8395
$$
BINAUWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Apr 2, 8:56 PM EDT, 35 minutes earlier.
Area forecast discussion, Apr 2, 8:56 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 856 PM EDT THU APR 2 2015 .SYNOPSIS... A COLD FRONT WILL DROP SOUTH INTO THE OHIO VALLEY AND REMAIN ACROSS THE AREA THROUGH FRIDAY. SEVERAL WAVES OF LOW PRESSURE TRAVELING ALONG THE FRONT WILL PROVIDE MULTIPLE ROUNDS OF STORMS. HIGH PRESSURE AND DRIER AIR WILL MOVE BACK IN FOR SATURDAY INTO SUNDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... ADDITIONAL STORMS HAVE DEVELOPED ALONG MARGINAL INSTABILITY AXIS THAT EXISTS ACRS CENTRAL INDIANA INTO SW OHIO. BLYR CAPES ARE AROUND 1000 J/KG ALONG THIS AXIS. LATEST HRRR OUTPUT CONTINUES TO HAVE A GOOD HANDLE ON CURRENT CONVECTIVE TRENDS. EXPECT THESE STORMS TO PUSH INTO ILN/S SW CWA AND THEN WEAKEN SOME AS THEY MOVE AWAY FROM GENESIS REGION. A STRONG OR POSSIBLY SEVERE STORM CAN NOT BE RULED OUT ACRS ILN/S FOR NEXT HOUR OR TWO. WITH LOSS OF INSTBY THIS WINDOW FOR POTENTIAL SEVERE WEATHER DIMINISHES BY LATE EVENING. EVENTUALLY OVERNIGHT...THE SIGNAL STILL LOOKS GOOD FOR HEAVY RAIN POSSIBLE FLOOD ACRS OUR SRN COUNTIES. THUS HAVE CONTINUED THE FLOOD WATCH. HAVE ADJUSTED TEMPS FOR CURRENT TRENDS WITH LOWS FROM THE MID 40S FAR NW TO THE UPPER 50S SE. PREVIOUS DISCUSSION... BROAD MOIST SOUTHWESTERLY MID LEVEL FLOW WITH SLOW MOVING COLD FRONT DROPPING INTO OHIO OVERNIGHT. MARGINAL INSTBY HAS DEVELOPED INTO SW OHIO. STORMS OVER THE LOWER OHIO VALLEY ARE DEVELOPING INTO A LINE. WIND FIELDS AND WET BULB ZERO HEIGHTS SUGGEST THAT SOME OF THE STRONGER UPDRAFTS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS EARLY THIS EVENING. CONVECTIVE ENABLING MODELS SHOW SUGGEST THAT THIS COLD POOL DRIVEN CONVECTION DEVELOPS INTO ILN/S SW FA IN RGN OF FAVORABLE LOW LEVEL CONVERGENCE INTO THIS EVENING. EXPECT ADDITIONAL STORMS TO COME TOGETHER AHEAD OF THE SFC COLD FRONT BETWEEN 06Z AND 12Z IN NEXT REGION OF FAVORABLE LOW LEVEL CONVERGENCE. IN FAVORABLE MOISTURE TRANSPORT PW/S TO INCREASE TO AROUND 250 PERCENT OF NORMAL OR 2 TO 3 STD DEVIATIONS ABOVE NORMAL. DUE TO PROLONGED PERIOD OF PCPN AND VERY MOIST ENVIRONMENT...EXPECT 1 TO 3+ INCHES OF RAINFALL THRU FRIDAY. WILL CONTINUE FLOOD WATCH TONIGHT INTO FRIDAY. GOOD GRADIENT TO TEMPERATURES WITH FRONT BISECTING THE AREA. LOWS FROM THE MID/UPR 40S NW TO UPPER 50S SE. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... BROAD SOUTHWESTERLY MID LEVEL FLOW WITH SLOW MOVING FRONT DROPPING SOUTH THRU ILN/S FA FRIDAY WITH H5 TROF SETTLING INTO GREAT LAKES/OH VLY FRIDAY NIGHT. VERY MOIST ENVIRONMENT TO CONTINUE ACROSS THE SOUTH WITH PW/S IN EXCESS OF 200 PERCENT OF NORMAL. AXIS OF FAVORABLE LOW LEVEL FORCING TO BECOME ENHANCED WITH 8H TROF DROPPING THRU FA FRIDAY AFTN/FRIDAY EVENING. SIGNIFICANT SFC WAVE TO RIPPLE NE THRU THE FA FRIDAY EVENING. FRONT/SFC LOW BISECTING FA WILL LEAD TO GOOD TEMPERATURES GRADIENT WITH FRIDAYS HIGHS RANGING FROM MID 50S NW TO THE UPPER 60S SE. DEEP MOISTURE AND LIFT TO PIVOT EAST OF ILN/S FRIDAY NIGHT. THERE MAY BE A VERY BRIEF PERIOD OF RAIN/SNOW MIX PRIOR TO ENDING AS COLDER AIR IS FUNNELED IN. ANY SNOW WILL BE MINIMAL AND ONLY HAVE UP TO A TENTH OF AN INCH OVER EXTREME NE. LOWS FRIDAY NIGHT TO RANGE FROM NEAR 30 NW TO THE UPPER 30S SE. NW FLOW ALOFT WITH SFC HIGH PRESSURE BUILDING IN SATURDAY. EXPECT DECREASE IN CLOUDS WITH A GOOD DEAL OF SUNSHINE SATURDAY. ALTHOUGH SKIES WILL BE MOSTLY SUNNY...TEMPERATURES WILL BE 5 TO 10 DEGREES BELOW NORMAL WITH HIGHS RANGING FROM THE UPPER 40S NW TO THE LOWER 50S SE. THIS SFC HIGH TO BUILD ACRS THE AREA SAT NIGHT WITH MOSTLY CLEAR SKY CONDITIONS AND LIGHT WINDS. LOWS TO RANGE FROM THE LOWER 30S EAST TO THE MID/UPR 30S WEST. && .LONG TERM /SUNDAY THROUGH THURSDAY/... DRY WEATHER IS EXPECTED SUNDAY AS HIGH PRESSURE MOVES EAST. FOR MONDAY THROUGH THURSDAY...THE ACTIVE PATTERN WILL RETURN. A FRONTAL BOUNDARY CONTAINING ABUNDANT MOISTURE WILL DEVELOP MONDAY NEAR THE WESTERN GREAT LAKES. MODELS ARE IN GOOD AGREEMENT THAT THE FRONT WILL FORM...BUT THE LOCATION...TIMING AND DURATION OF PRECIPITATION IS IN QUESTION. A FEW SHOWERS MAY OCCUR MONDAY IN MOISTURE ADVECTION AND SHORT WAVE ENERGY SOUTH OF THE BOUNDARY. SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY ON TUESDAY WHEN THE FRONT IS FORECAST TO SAG SOUTH TOWARD OHIO. THERE WILL BE A GOOD CHANCE FOR SHOWERS WEDNESDAY AND THURSDAY IN THE PERSISTENTLY MOIST REGIME ASSOCIATED WITH THE UNDULATING FRONT. TEMPERATURES WILL START OUT NEAR NORMAL SUNDAY WITH HIGHS IN THE LOWERS 60S. IT MAY BE A COUPLE DEGREES COOLER MONDAY UNDER WEAK COLD ADVECTION. TUESDAY IS SHAPING UP TO BE THE WARMEST DAY IN THIS PERIOD WHEN WARM ADVECTION MAY BOOST READINGS TO AROUND 70. A RETURN TO NEAR NORMAL LOWER 60S APPEARS TO BE IN STORE FOR WEDNESDAY AND THURSDAY IN AN ENVIRONMENT OF LIMITED SUNSHINE AND COLD ADVECTION. && .AVIATION /01Z FRIDAY THROUGH TUESDAY/... EXPECT SHOWERS AND STORMS ESPECIALLY THROUGH 04Z ACROSS THE TAF SITES BEFORE A GENERAL WEAKENING/REFOCUS SOUTH OF THE TAF SITES ACROSS KENTUCKY DURING THE LATER PART OF THE NIGHT. GENERALLY EXPECT MVFR/VFR CONDITIONS AT 00Z OUTSIDE OF SHOWERS/STORMS TO SLOWLY DETERIORATE AS THE COLD FRONT SHIFTS IN AND WINDS DECREASE...SHOULD ALLOW CIGS TO LOWER AMIDST HIGH MOISTURE AIRMASS. INSIDE SHOWERS/STORMS...EXPECT MVFR TO OCCASIONALLY IFR CONDITIONS THROUGH THE NIGHT. ALL SITES SHOULD SEE CIGS PULL CLOSE TO AND BELOW IFR AS THE NIGHT WEARS ON IN LINE WITH STATISTICAL GUIDANCE. LIKELY TO GET A LULL IN THE RAIN OVER MOST OF THE SITES LATER IN THE NIGHT AS ACTIVITY FOCUSES SOUTH OF THE TAF SITES...BUT ANOTHER SYSTEM EJECTING TOWARD THE AREA ON FRIDAY AFTERNOON WILL SPELL RENEWED SHRA/TSRA AND MVFR/POTENTIALLY IFR CONDITIONS. OUTLOOK...MVFR AND POSSIBLY IFR CEILINGS AND VISIBILITIES CONTINUING INTO FRIDAY NIGHT. MVFR CEILINGS AND VISIBILITIES POSSIBLE MONDAY INTO TUESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...FLOOD WATCH THROUGH FRIDAY EVENING FOR OHZ070>073-077>082-088. KY...FLOOD WATCH THROUGH FRIDAY EVENING FOR KYZ089>100. IN...FLOOD WATCH THROUGH FRIDAY EVENING FOR INZ066-073>075-080. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...CONIGLIO AVIATION...BINAU
Hazardous weather outlook, Apr 2, 6:33 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 633 PM EDT THU APR 2 2015 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-032245- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING- 633 PM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SEVERAL WAVES OF LOW PRESSURE WILL RIPPLE ALONG A SLOW MOVING COLD FRONT WHICH WILL DROP SOUTH INTO THE OHIO VALLEY TONIGHT INTO FRIDAY. THIS FRONT WILL ENCOUNTER A MOIST ENVIRONMENT WHICH WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS. THIS WILL LEAD TO HEAVY RAIN AND THE POTENTIAL FOR FLOODING. WIDESPREAD TOTALS OF 1 TO 2 INCHES ARE LIKELY WITH ISOLATED AMOUNTS NEARING 3 INCHES. THERE IS ALSO A CHANCE FOR SOME STRONG TO POSSIBLY SEVERE STORMS THIS AFTERNOON INTO EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAVY RAIN IS EXPECTED TO CONTINUE FRIDAY AS A STALLED FRONT REMAINS ACROSS THE AREA. WIDESPREAD TOTALS OF 1 TO 2 INCHES ARE LIKELY WITH ISOLATED AMOUNTS NEARING 3 INCHES. THE RAIN IS THEN EXPECTED TO COME TO AN END FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-032245- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 633 PM EDT THU APR 2 2015 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS ALSO A CHANCE FOR SOME STRONG TO POSSIBLY SEVERE STORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 2, 4:58 PM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
458 PM EDT THU APR 2 2015
KYZ094>096-022130-
OWEN KY-PENDLETON KY-GRANT KY-
458 PM EDT THU APR 2 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT...PENDLETON AND
SOUTHEASTERN OWEN COUNTIES THROUGH 530 PM EDT...
AT 456 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
COLUMBUS...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSTOWN...FALMOUTH
AND BUTLER.
ALSO...KEEFER...LAWRENCEVILLE...CORINTH...CHERRY GROVE...CORDOVA...
CAMP NORTHWARD...WILLIAMSTOWN LAKE...MARCUS...KNOXVILLE AND GOFORTH
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3853 8480 3882 8436 3875 8424 3863 8421
3859 8420 3857 8425 3856 8441 3853 8443
3853 8447 3851 8449 3851 8452 3849 8456
3836 8471Special weather statement, Apr 2, 5:46 PM EDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EDT THU APR 2 2015
KYZ097-099-OHZ079-022215-
MASON KY-BRACKEN KY-BROWN OH-
546 PM EDT THU APR 2 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BROWN...BRACKEN AND
NORTHERN MASON COUNTIES THROUGH 615 PM EDT...
AT 545 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
POWERSVILLE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKSVILLE...RIPLEY
AND MAYSVILLE.
ALSO...PARINA...STONEWALL...CHATHAM...GERMANTOWN...MINERVA...STONEY
POINT...TUCKAHOE...DOVER...SOUTH RIPLEY AND MORANBURG ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3855 8416 3869 8422 3871 8422 3882 8379
3864 8372 3862 8389 3859 8400 3859 8402
3858 8403 3861 8405 3859 8406 3861 8408
3856 8412 3855 8415Special weather statement, Apr 2, 6:57 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EDT THU APR 2 2015
KYZ100-022330-
LEWIS KY-
657 PM EDT THU APR 2 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LEWIS COUNTY THROUGH
730 PM EDT...
AT 656 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF
HARRIS...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HEAD OF GRASSY.
ALSO...HARRIS...EMERSON AND CAMP DIX ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3839 8341 3837 8345 3840 8348 3843 8358
3844 8358 3855 8311 3849 8318 3847 8318
3843 8323 3835 8323 3834 8322 3832 8326
3833 8332 3832 8335Special weather statement, Apr 2, 7:18 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 718 PM EDT THU APR 2 2015 OHZ034-035-042>044-022345- AUGLAIZE OH-DARKE OH-LOGAN OH-MERCER OH-SHELBY OH- 718 PM EDT THU APR 2 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SHELBY...SOUTHEASTERN MERCER...WESTERN LOGAN...NORTHEASTERN DARKE AND SOUTHERN AUGLAIZE COUNTIES THROUGH 745 PM EDT... AT 717 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EGYPT... MOVING EAST AT 45 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... ONE HALF INCH DIAMETER HAIL... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MINSTER...NEW BREMEN AND BOTKINS. ALSO...FORT LORAMIE...LAKE LORAMIE STATE PARK...MCCARTYVILLE... KETTLERSVILLE...SWANDERS...ANNA...FRYBURG...MONTRA...JACKSON CENTER AND MAPLEWOOD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4055 8401 4036 8395 4032 8454 4045 8453
Special weather statement, Apr 2, 7:27 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT THU APR 2 2015
INZ050-OHZ042-060-030000-
WAYNE IN-DARKE OH-PREBLE OH-
727 PM EDT THU APR 2 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN DARKE AND WAYNE COUNTIES THROUGH 800 PM EDT...
AT 725 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRANKLIN...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...
CENTERVILLE...FOUNTAIN CITY...RICHMOND AND NEW PARIS.
ALSO...EAST GERMANTOWN...ECONOMY...JACKSONBURG...GREENS FORK...
WILLIAMSBURG...SPRING GROVE...BETHEL...WHITEWATER...MIDDLEBORO AND
BOSTON ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3988 8521 4000 8521 4001 8520 4001 8482
4002 8481 3999 8465 3972 8484 3973 8488
3983 8523 3987 8522Special weather statement, Apr 2, 8:59 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
859 PM EDT THU APR 2 2015
INZ059-OHZ060-061-070-071-030130-
UNION IN-BUTLER OH-MONTGOMERY OH-PREBLE OH-WARREN OH-
859 PM EDT THU APR 2 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...SOUTHERN
PREBLE...SOUTHERN MONTGOMERY...NORTHEASTERN BUTLER AND NORTHEASTERN
UNION COUNTIES THROUGH 930 PM EDT...
AT 857 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FAIRHAVEN...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EATON...CAMDEN...
MIDDLETOWN...WEST CARROLLTON...SPRINGBORO...MIAMISBURG AND FRANKLIN.
ALSO...LAKE LAKENGREN...MUTTONVILLE...SOMERVILLE...WHEATVILLE...WEST
ALEXANDRIA...WEST ELKTON...GRATIS...JACKSONBURG...FARMERSVILLE AND
POAST TOWN HEIGHTS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3973 8483 3973 8481 3975 8481 3979 8478
3972 8415 3947 8420 3959 8492
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:59 PM EDT | Special Weather Statement | ILN | Preble | 31 min |
| Apr 2, 10:14 PM EDT | Special Weather Statement | ILN | Clinton | 31 min |
| Apr 3, 3:08 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Scioto | 3 hr |
| Apr 3, 4:04 AM EDT | Dense Fog Advisory | ILN | Auglaize, Hardin, Mercer | 5 hr |
| Apr 3, 5:36 AM EDT | River Flood Warning | ILN | Adams | 29 hr |
| Apr 3, 5:59 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Scioto | 22 hr |
Nearby
Tornado Warnings in Ohio, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.